# SDR AU000712

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Robsin R22
- System (JASC): 6210 · Main Rotor Blades
- Part: Nut
- Part number: A18910
- Condition: Mismanufactured
- Location: Main Rotor Blade
- Component: Main Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR RETENTION BOLT NUT FAULTY.  NO LEAD ON THREAD.  SUBMITTER STATED NUT WAS A NEW ITEM FROM ROBINSON.  (X)
